# SDR DALA2025071505331

- Difficulty date: July 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 76,756 hours, 25,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 EMX LIGHTS OUT SEAT 456. CORRECTIVE ACTION: REMOVED AND REPLACED CHARGER PER 757 MM 33-51 OPS CK GOOD. (7296807)
